# SDR SWIA201334826

- Difficulty date: September 29, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 37,088 hours, 30,925 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF NOSE GEAR WOULD NOT RETRACT.  FLT#4624 SERVICED THE NLG SHOCK STRUT IAW AMM.  PERFORMED NUMEROUS GEAR SWINGS. OPERATIONS CHECKED GOOD.
